RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krasnyi, Yu P

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:49
Abstract pages:718
Full texts:272
References:53

http://www.mathnet.ru/eng/person24878
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. P. M. Kessel'man, Yu. P. Krasnyi, V. P. Onishchenko, “К вопросу о расчете термодинамических свойств жидких щелочных металлов методом псевдопотенциалов”, TVT, 12:1 (1974),  70–76  mathnet
1973
2. Yu. P. Krasnyi, V. M. Kostenko, “Theory of kinetic processes in metallic systems”, TMF, 14:2 (1973),  251–261  mathnet; Theoret. and Math. Phys., 14:2 (1973), 187–195
1971
3. N. P. Kovalenko, Yu. P. Krasnyi, “Percus–Yevick equation for systems in external fields”, TMF, 7:1 (1971),  121–128  mathnet; Theoret. and Math. Phys., 7:1 (1971), 412–417
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020